MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY POLY SZ 4+ 7MM TOTAL ANKLE SYSTEM; Prosthesis, ankle, semi-constrained, cemented, metal/polymer

WRIGHT MEDICAL TECHNOLOGY INC INFINITY POLY SZ 4+ 7MM TOTAL ANKLE SYSTEM; Prosthesis, ankle, semi-constrained, cemented, metal/polymer
Catalog Number 33655407
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Joint Laxity (4526)
Date of Event 01/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Subject: (b)(6) uk infinity® total ankle system study.(b)(6) 2018.Instability in right ankle with ongoing pain.Very poor bone quality.Lack of bone integration into prodense grafting in the right ankle.Strong history of infection in knee.Patient was due to be admitted to rule out poor bone integration versus infection in the ankle, however patient did not wish to proceed.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
INFINITY POLY SZ 4+ 7MM TOTAL ANKLE SYSTEM
Common Device Name
Prosthesis, ankle, semi-constrained, cemented, metal/polymer
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
Wright Medical Technology, Inc.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25841016
Report Number3010667733-2026-00943
Device Sequence Number10417156
Product Code HSN
UDI-Device Identifier00840420122827
UDI-Public(01)00840420122827(11)170217(17)250215(10)1590831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/15/2025
Device Catalogue Number33655407
Device Lot Number1590831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight182 LB